One and two sample confidence intervals for estimating the mean of skewed populations: an empirical comparative study Article

Baklizi, Ayman, Kibria, B. M. Golam. (2009). One and two sample confidence intervals for estimating the mean of skewed populations: an empirical comparative study . JOURNAL OF APPLIED STATISTICS, 36(6), 601-609. 10.1080/02664760802474298



International Collaboration

cited authors

  • Baklizi, Ayman; Kibria, B. M. Golam

fiu authors

publication date

  • 2009

published in

Digital Object Identifier (DOI)

start page

  • 601

end page

  • 609

volume

  • 36

issue

  • 6

research area